# SDR ASOA04121

- Difficulty date: February 12, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE TWO AFT EMERGENCY CEILING LIGHT WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMPS IN THE TWO AFT EMERGENCY CEILING LIGHTS.  OPERATIONAL CHECKS GOOD.  (M)
